# SDR SWIA200920930

- Difficulty date: January 25, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 27,015 hours, 39,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7761 - UPON ROTATION, THE COCKPIT AND CABIN FILLED WITH SMOKE FROM WHAT APPEARED TO BE DE-ICE FLUID.  RAN BOTH PACKS ON GROUND UNTIL DEICE FLUID ODOR ABATED; NO MORE SMOKE WAS DETECTED.
